Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Short periods cycle, brown spotting, dizziness, headaches, upset stomach. Chances of pregnancy?

I think I might be pregnant because my last period only lasted 2 days of medium flow and 3 days of brown spotting I ve never had a short period ever it s always been 7 days long, hpt tests are showing up negative but maybe it s just too early? If I am expecting I would be 4 weeks. I m having symptoms like dizziness and headaches and I m sleepy all day long as well as an upset stomach . Could I be pregnant?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The lesser than expected bleeding that you had during your last periods is less likely to be due top pregnancy. It is commonly seen due to mild hormonal imbalance or iron deficiency in the body. Still to be sure, you can check your urine for pregnancy.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor